# SDR SWIA202161294

- Difficulty date: July 31, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE THREE CHAFES ON THE FUSELAGE EXTERNAL SKIN FROM FS977-985 STGR 27.     (C-CHECK RO 9/27/2021)    PERFORMED DOUBLER REPAIR TO FUSELAGE SKIN BETWEEN FS977-985 BL0.0 REF GREO 670-53-00-290 REV -F DATED 2019-04-26 AND REO 670-53-00-668 REV -- DATED 2021-08-26 AND DWG BA670-39313 REV-A. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
